Armenian Journal of Mathematics

New inequalities of Gr\"{u}ss--Lupa\c{s} type and Applications for Selfadjoint Operators

Alomari, Mohammad (2016) New inequalities of Gr\"{u}ss--Lupa\c{s} type and Applications for Selfadjoint Operators. Armenian Journal of Mathematics, 8 (1). pp. 25-37. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
246Kb

Abstract

In this paper, some \v{C}eby\v{s}ev--Lupa\c{s} type inequalities are proved. New inequalities of Gr\"{u}ss type for Riemann--Stieltjes integral are also obtained. Applications for functions of selfadjoint operators on complex Hilbert spaces are provided as well.

Item Type:Article
Subjects:26-xx Real functions
ID Code:532
Deposited By:Dr. Mohammad Alomari
Deposited On:07 Jun 2016 17:23
Last Modified:07 Jun 2016 17:30

Repository Staff Only: item control page